I appreciate your query.
You have not mentioned your regular menstrual pattern.
For example, the date of your LMP ( Last Menstrual Period ) , the normal length of your menstrual cycle, whether they are regular or not.
picture is definitely suggestive of PCOD
I assume you were given Diane
- 35 , which is a hormone containing oral pill, to regulate your menstrual cycles.
Also, since you had to take Primolut-N for inducing your period, it points to a delayed or irregular menstrual cycle.
If you had a proper period on 15th November, and had sexual intercourse on 17th November, that too, on Diane - 35, I would say that your chances of getting pregnant are nearly zero.
However, since you are a PCOD patient, having irregular cycles and erratic bleeding pattern, it is better to go for an examination after a month to confirm the status of your periods as well as to completely rule out pregnancy
I think you must be having a normal flow of 2 - 3 days , and hence your bleeding stopped on the day it did. Having intercourse generally does not interfere with the length of your menstrual period.
Hope this helped you.